0 items £0.00

Anadin Joint Pain 200mg tablets x 16

Quick Overview

Anadin Joint Pain 200mg Ibuprofen is the only oral over-the-counter painkiller to be intended solely for joint pain and offers up to eight hours relief.

Product Model: GSL
Pack Size: 16

Our Price:
£2.33
Save: £0.18 RRP: £2.51
  • Anadin Joint Pain 200mg tablets x 16

    Details

     

    Why choose Anadin Joint Pain?

    For when you need powerful relief from tough joint pain there is Anadin Joint Pain. This ibuprofen based product aside from tackling your pain, also helps to relieve inflammation, by blocking prostaglandin production in the tissues of the body. The easy to swallow rounded tablets can give up to 8 hours relief†, letting you get on with your life.

    Who is it for?

    Only take this medicine if you are over 12 years of age.

    How often can I take it?

    Take 1 or 2 tablets up to 3 times a day, as required. The tablets should be taken with water. When 2 tablets are taken, pain relief can last for up to 8 hours. Take only as much as you need and leave at least 4 hours between each dose. Do not take more than 6 tablets in any 24 hour period. If symptoms persist for more than 10 days, contact your doctor or pharmacist. If you take too many tablets, contact your doctor or hospital immediately.

    Can I take Anadin Joint Pain 200mg if I am pregnant/breast-feeding?

    Women should seek advice from their doctor before using any medicines in pregnancy. Do not take Anadin Joint Pain if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or breast-feeding.

    Can I take Anadin Joint Pain 200mg if I am asthmatic?

    Before taking Anadin Joint Pain 200mg you should consult your doctor.

    Can I take Anadin Joint Pain 200mg if I am taking medicines prescribed by my doctor?

    Your pharmacist is able to advise you of medicines which cannot be taken with Anadin Joint Pain 200mg or where there is a chance that Anadin Joint pain 200mg and your other medicine(s) may interfere with each other.

    Can I take Anadin Joint Pain 200mg if I have or have had a stomach ulcer?

    You should not take Anadin Joint Pain 200mg if you have had or are suffering from a stomach ulcer. You can take Anadin Paracetamol instead. If you require a stronger painkiller than paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor.

    Each tablet contains 200mg of Ibuprofen. Anadin Joint Pain 200mg is available in packs containing 16 capsules.

    Please read the leaflet enclosed in the pack before use.

    † For a 400mg dose.

     

    Use according to instructions on or in pack. You should carefully read all product packaging and leaflets prior to use. For further advice contact us or another healthcare professional.

    Standard delivery is provided by Royal Mail.

    • Free shipping.
      Orders over £35.00 and Under 2kg *
      2nd class Royal Mail: Estimated delivery 7 – 10 days.

    • Second Class
      £3.19

    • First Class
      £3.49

    • First Class Recorded (recommended)
      £4.99

    • Special Delivery
      £6.99
      If orders are placed by 11am you will receive them within two working days.  If you require your order urgently using this method then please contact customer services on 0151 203 6535 prior to placing your order.**

    • Special Delivery orders that weigh more than 500g will be sent via Royal Mail Tracked 48 for next day delivery

    • Fragrances 
      £4.99 -  UK orders which contain fragrances will be sent First Class Recorded, estimated delivery 5 working days. 

    *Please note private prescriptions do not qualify for free shipping - all items sent First (£4.99) or Second (3.99) Class Recorded.

    **On stocked items (excludes fragrances), inculding Voucher codes offering free shipping.

    1st Class and 1st Class Recorded delivery can take 1-3 working days from time of dispatch and 2nd Class delivery can take 2-5 working days from time of dispatch. A recorded service does not speed up the actual delivery time, but it does mean that the item will require a signature on arrival.

    Weight restrictions apply. In the event that any heavy or bulky items are ordered, Clear Chemist will contact you and advise you accordingly if you will be subject to any extra delivery charges.

    NOTE:

    Clear Chemist strives to offer the best delivery service possible but cannot make any guarantees on delivery times as they are contracted out to Royal Mail.  



    Write Your Own Review

    You're reviewing: Anadin Joint Pain 200mg tablets x 16

    How do you rate this product? *

      1 star 2 stars 3 stars 4 stars 5 stars
    Star Rating
    This site uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Find out more here.
    x